CSpace
REMARKS ON SUBHARMONICS WITH MINIMAL PERIODS OF HAMILTONIAN-SYSTEMS
LIU, JQ; WANG, ZQ
1993-04-01
Source PublicationNONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
ISSN0362-546X
Volume20Issue:7Pages:803-821
KeywordZ(P)-SYMMETRY Z(P)-INDEX THEORY SUBHARMONICS MINIMAL PERIOD HAMILTONIAN SYSTEMS
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1993KY14100005
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27476
Collection中国科学院数学与系统科学研究院
Corresponding AuthorLIU, JQ
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LIU, JQ,WANG, ZQ. REMARKS ON SUBHARMONICS WITH MINIMAL PERIODS OF HAMILTONIAN-SYSTEMS[J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,1993,20(7):803-821.
APA LIU, JQ,&WANG, ZQ.(1993).REMARKS ON SUBHARMONICS WITH MINIMAL PERIODS OF HAMILTONIAN-SYSTEMS.NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,20(7),803-821.
MLA LIU, JQ,et al."REMARKS ON SUBHARMONICS WITH MINIMAL PERIODS OF HAMILTONIAN-SYSTEMS".NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 20.7(1993):803-821.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LIU, JQ]'s Articles
[WANG, ZQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[LIU, JQ]'s Articles
[WANG, ZQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LIU, JQ]'s Articles
[WANG, ZQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.